# SDR UALA2012061103192

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 43,680 hours, 16,736 cycles
- Engine: Iae V2527A5
- Engine time: 200 hours, 23,519 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REVERSER FAULT DISPLAYED ON UPPER ECAM SCREEN.  NO PROBLEMS FOUND.  REPLACED UPPER NO LOCKING ACTUATOR. REMOVED AND REPLACED AND RIG.  REPLACED ACTUATOR.
